# SDR MASA2011112564098

- Difficulty date: November 24, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 21,545 hours, 17,045 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PROX FAULT 2.  REPAIRED WIRING AT PX28 PROX SENSOR.
